# SDR AALA991335

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L201919
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT CEILING FORWARD OF VENTRAL AIRSTAIR DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT AFT CEILING FORWARD OF VENTRAL AIRSTAIR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
